Volume 10, Issue 2 (November 2011)                   JIRSS 2011, 10(2): 141-166 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chen B, Gel Y R. Regularized Autoregressive Multiple Frequency Estimation. JIRSS. 2011; 10 (2) :141-166
URL: http://jirss.irstat.ir/article-1-161-en.html
Abstract:   (9156 Views)
The paper addresses a problem of tracking multiple number of frequencies using Regularized Autoregressive (RAR) approximation. The RAR procedure allows to decrease approximation bias, comparing to other AR-based frequency detection methods, while still providing competitive variance of sample estimates. We show that the RAR estimates of multiple periodicities are consistent in probability and illustrate dynamics of RAR in respect to sample size and signal-to-noise ration by simulations.
Full-Text [PDF 232 kb]   (3426 Downloads)    

Received: 2011/11/7 | Accepted: 2015/09/12 | Published: 2011/11/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society